Advertisement

Archive for Rational Mechanics and Analysis

, Volume 98, Issue 4, pp 295–305 | Cite as

Asymptotic behaviour of solutions of semi-linear elliptic equations in ℝn

  • Kevin McLeod
Article

Keywords

Neural Network Complex System Asymptotic Behaviour Nonlinear Dynamics Elliptic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. 1.
    Bénilan, Ph., H. Brézis, & M. C. Crandall, A semi-linear elliptic equation in L1(ℝn), Ann. Scuola Norm. Sup. Pisa 2, 523–555 (1975).Google Scholar
  2. 2.
    Gidas, B., W.-M. Ni, & L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in ℝn, Math. Anal. Appl. Part A. 7A, 369–402 (1981).Google Scholar
  3. 3.
    Veron, L., Comportement asymptotique des solutions d'équations elliptiques semilinéaires dans ℝn, Ann. Mat. Pura Appl. 127, 23–50 (1981).Google Scholar
  4. 4.
    Veron, L., Global behaviour and symmetry properties of singular solutions of nonlinear elliptic equations, preprint.Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Kevin McLeod
    • 1
  1. 1.Department of MathematicsIndiana UniversityBloomington

Personalised recommendations